wanted to know that if the half life is 32 days, does this mean that every 32 days the side effects get less severe and frequent? Was on this drug for 2 months and experienced nausea, stomach cramps, sore throats which eventually landed me in emergency dept. Stopped hydroxy 50 days ago now and still getting the symptoms every 2/3 days - when will it get better?
What this means is that every 32 days the amount of drug in your body is reduced by half. It roughly takes 5 to 6 half lives for a drug to be completely eliminated from your body. So in the case of hydroxychloroquine you could expect to have most of drug out of your system after 160 to 192 days by which time you would expect the side effects to have gradually reduced. It sounds as though you should talk about these side effects that you are still experiencing. He / she may be able to give you something to help.
- Hydroxychloroquine Information for Consumers
- Hydroxychloroquine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxychloroquine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2012 • 2 answers
Posted 20 Nov 2012 • 2 answers
Posted 29 Mar 2016 • 1 answer
Posted 25 Dec 2016 • 0 answers
Posted 1 day 1 hour ago • 0 answers